# SDR DALA2025040802737

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,617 hours, 30,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT IS INOPERATIVE. CORRECTIVE ACTION: CLEARED FOD FROM 3L DOOR GIRT BAR FITTINGS THEN CLEAN & LUBED GIRT BAR FITTINGS REF. B757 AMM 25-66. R/R SLIDE ENGAGEMENT LED LENS CAP ASSY. REF. B757 IPC 33-51. OPS CHK OK. (0898341)
